MathSciNet Relay Station
MathSciNet bibliographic data
MR1437376 34A34 (04A72 34A12 34G20)
Kandel, Abraham; Friedman, Menahem; Ming, Ma On fuzziness and duality in fuzzy differential equations. Applications of fuzzy theory to complex systems (Taipei, 1995). Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 4 (1996), no. 6, 553–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement